# SDR SIMA20140211002

- Difficulty date: February 11, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 34,801 hours, 31,947 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Hose
- Condition: Failed
- Location: Mlg Actuator
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 9805, FOUND AFTER TAKEOFF WHEN GEAR SELECTED UP HYD SYS 1 FAIL AIL SYS 1 INOPERATIVE.  E1 HYD PUMP FAIL HYD 1 LO QTY LG LEVER DISAGREE, HYD SYS 1 SHOWED QTY ZERO, 100 PSI GEAR RED AMBER RED.  ACFT WAS REMOVED FROM SERVICE.  R & R NR 2 MLG ACTUATOR HYD HOSES IAW AMM PT 32-33-08.  OPERATIONS CHECK LEAK, CHECKED GOOD RII DUE TO GEAR SWING RII LOW 173773.
